It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Inner Ear Disorders Board Index
Pages: 1 Showing 1 - 20 of 25 for sanomigran. (0.003 seconds)


... Hi everyone, After reading alot on here about MAV I decided to ask my GP about Sanomigran. He didnt agree that my symptoms could be down to MAV but decided it wouldnt hurt to try it (he is at the end of his tether with me these days)!! So I have been taking them for 2 nights. Two questions: Does anyone taking these experience more tiredness during the day?(I have felt... (5 replies)
... When it comes to migraine drugs, as you will now be aware, there are a tonne of options. You didn't specify whether the sanomigran helped your symptoms, or merely made you put on weight. It really is a case of trying different ones and seeing what suits you. ... (4 replies)
... So hopefully these tablets will work, if not the doc said i could always go back on the Sanomigran or i could see a neurologist and he might put me anti epilectic drugs which are suppose to work if all else fails. ... (45 replies)

... Hi, I have been thinking about my diagnosis of Vestibular migraine (OR mav) I have seen my doc who firstly thought my condition was labs, then i went to see an ent consultant, she has no doubt that i have mav, and has been consistent with her diagnosis since early this year, i also had balance tests, hearing tests and an mri scan, all proved to be ok (the lady that did... (10 replies)
... Hi Julianne I don't mind sharing my experience at all, thanks for taking an interest. This thing came on very quick, i went out for a meal one Friday night and had a banging headache, now i do get tension headcahes so i took some nurofen and thought i'll be ok in half hour or so, We sat at a table on there was a light above my haed that was reflecting on the table, i could... (45 replies)
... Hi Hbep, wow thank you so much for all that info! I think the consultant came to the conclusion of MAV because 1, the night i got ill i had the worst headache ( or migraine) ever it really hurt and made me really sick 2, my mum and grandma have suffered migraine in the past, they don't have it anymore but i think it lasted a year or two when they did have them 3, i had the... (4 replies)
... o try something else as i put on a stone and a half and am 5ft, i usually weigh 8 stone, however if the anti depressant dosen't do much I'd rather go back on the Sanomigran and put weight on than feel dizzy! ... (4 replies)
... Hi Wowweee, Quite glad you asked for opinions, as reading your recent post about how to deal with getting to the bathroom when v. dizzy, did make me think, wow, you really need some relief from this disorder. I remember last time you got to a place where you wanted to find answers. You were diagnosed with MAV and wrote a long post about it. Obviously, many of the dizzy... (14 replies)
... Hi Suzy, I have to admit, after your second post, there's never any saying for sure, but considering what you also said in your first post - headaches - leg aches, along with a history of migraine, in puts you right in the potential MAV category. As for starting off bad and getting better. There is no definitive trajectory for MAV, although some ill informed stuff... (15 replies)
... Hi there, Generally someone with MAV who has constant dizziness takes preventative meds. I expect this is working on the principle that if you effectively have a constant migraine aura in the form of dizziness, an abortive won't help. I think they're more suitable for people who know a migraine is coming on - has irregular attacks - so downs a pill. I had similiar... (23 replies)
... Hello there, To put it simply, the deal with medication is this. If you have vestibular neuritis, then medication is a bad idea aside from during the (sometimes) initial violent attack. If someone is spinning violently (I mean frantic room moving around you) throwing up everywhere, then they are sometimes given a drug called serc (betahistine) this calms the vestibular... (7 replies)
... HI Kathy, Oh dear, having an extremely rough day of it today. I did take the drug last night - although apart from making me very sleepy, I don't think this is the cause of feeling rough. They have started me on a miniscule does, will build up to more, and let's face it, I was feeling rough anyway. Sooooo horribly lightheaded, I have been forcing myself out and about but... (66 replies)
NTI device, Hbep
Nov 6, 2004
... Hi there Kathy, Be happy to give you some info. The NTI was developed by a dentist called Jim Boyd, it's also known as a tension suppression system. It's a little device that fits over your top front teeth and holds your teeth apart to stop you clenching/grinding your teeth at night. I didn't even know I was a teeth clencher till this whole nightmare hit - my dentist... (3 replies)
... Thanks for the encouragement Benny, at least I am sleeping a little better at night after taking these tablets. I tried ami a couple of years back but it didnt agree with me so will just have to wait and see with these. Chris (5 replies)
... Chris: From what I've read some people find it makes them very tired, others don't have a problem at all, but generally people experience tiredness the first few weeks and it slowy abbates as your body adjusts to the medication. As for long it takes to see results, some people see results in almost an instant, but I'd think it'll take a few weeks to adjust, also even if your... (5 replies)
... Thanks hbep and Julie, I am feeling very tired on these tablets which is a bit of a drawback as fatigue along with the dizziness has been really bad for me the past 6 years, but I will stick with them and see if there is any improvement in the dizzies. As for putting weight on I dont mind too much about that as I have lost quite a lot of weight the past 3 months, although... (5 replies)
... I have suffered from migraines for nearly 20 years (although my vertigo problems only started 3 years ago) and some time ago was prescribed Sandomigran as a preventative for the migraines. I took it for 12 months and experienced tiredness as a side effect most of the time. Unfortunately, it did not help with the migraines and another side effect was that I put on a lot of... (5 replies)
... Hi there, I don't actually take this myself, although I know someone who does, and yes they can make you more tired than usual, and as far as I know you need to stick with them to see if you get results. Everyone's different but I wouldn't despair if you don't see immediate results. Think you need to give it a few weeks, best, hbep (5 replies)
... Hi MP, Yes, I say try it with our doctor's approval; it can't hurt, and you may benefit! You can always go back off it if you don't get the results that you are looking for. I tried Amitriptyline with wonderful results. NO symptoms within three days. However, I didn't like dealing with the side-effects, so I stopped after a few months. Unfortunately, pizotifen -... (6 replies)
... Hi there MPaiement, Just to second what Treefarmer has said, I would ask your doctor if you can try pizotifen - also known as sanomigran. Of all the people I know with MAV, which is quite a few now, this is the drug that seems to have the best results. By the way - don't be put off by reports that MAV is episodic, doesn't cause continual symptoms etc.... The last time I saw... (6 replies)




Pages: 1

All times are GMT -7. The time now is 12:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!